# SDR ASAA04100284

- Difficulty date: June 3, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: 6554918
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO DOOR STIFFENER COMMON TO TORQUE TUBE MOUNT IS GOUGED.  REMOVED, FABRICATED AND INSTALLED STIFFENER IAW 51-30-2.  (M)
